pacinpews (pacinpews) wrote in vaginapagina,
pacinpews
pacinpews
vaginapagina

Period for two months?

Hello everyone. :) I'm so happy to have found this community!
I'm seventeen years old and I've had my period for something like two months now. I got started on birth control three weeks ago. I'm on Aviane (the generic form of Alesse) and while I know I've definitely reacted to the BC (increased anger, decreased acne, etc.) I don't see it doing much for my period. It DID for the first four to five days of my taking it (it was all dried blood) but it's steadily gotten worse.
At times, when I lean forward when sitting down, I feel a gush of blood...sort of like I'm peeing myself. I think today (from the time I woke up) I've used something like four to five pads. I've been clotting like crazy, though. When I went to the doctor three weeks ago, I had my blood taken and all was well concerning that.
I think I should note that I am fat (always have been, though) but have lost about thirty pounds, perhaps a bit more, within the past two months or so. I've lost weight before though and this hasn't happened.
A lot of people are saying that they've had the same thing happen to them. Does this sound normal or should I get checked out by an actual gyno? The woman I saw was a FNP, not a gyno. She didn't give me a gynecological exam either.
Thank you so much everyone!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 15 comments